Complementarity with complete but P-acyclic preferences

Ghosal, S. (2011) Complementarity with complete but P-acyclic preferences. Mathematical Social Sciences, 62(2), pp. 120-122. (doi:10.1016/j.mathsocsci.2011.06.003)

Full text not currently available from Enlighten.

Abstract

This paper extends the formulation of complementarity in Milgrom and Shannon (1994) to the case of complete but P-acyclic preferences. In such a case, quasi-supermodularity and the single-crossing property on their own do not guarantee monotone comparative statics or equilibrium existence: an additional condition, monotone closure, is required.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ghosal, Professor Sayantan
Authors: Ghosal, S.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Mathematical Social Sciences
ISSN:0165-4896
Published Online:26 June 2011

University Staff: Request a correction | Enlighten Editors: Update this record